# SDR SWAA2018032820786

- Difficulty date: March 21, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 69,626 hours, 41,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 149A8103
- Condition: Cracked
- Location: Bs 945
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BULKHEAD BRACKET CRACKED AT BS 945, LBL 11.      R & R THE BRACKET IAW SRM AND DWG.
